# SDR SWIA200210782

- Difficulty date: April 5, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 13,562 hours, 19,648 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: SEDLOC29M
- Part serial: 149
- Condition: Faulty
- Location: Cockpit
- Part time: 5,297 hours, 6,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE NH GAUGE (ANALOG & DIGITAL), INOP DURING FLIGHT.  NL WAS OK.  RETURNED TO PDX.  LEFT ANALOG AND DIGITAL PORTION OF NH GAUGE READ EITHER -0- OR ERRATIC.  NL WORKS FINE.  REPLACED WIRE HARNESS 3115911-01 ON LEFT ENGINE.  RAN ENGINES FOR OPS CHECK.  OPS CHECK GOOD PER MM 77-00-00.  REMOVED AND REPLACED LEFT NH/NL INDICATOR  IAW M/M 77-00-00.  RAN ENGINES AT HIGH POWER SETTINGS FOR 15 MINUTES.  OPS CHECK GOOD.
